Your Health. Your Family. Your Choice.
Administered by: Public Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a Nurse Practitioner concerning a 19 year old white female who on 25-JAN-2007 was vaccinated intramuscularly with Gardasil (lot number not provided). On 28-JAN-2007 the patient experienced injection site pain and fatigue and developed pruritus and hives on her whole body. The patient was seen on an unspecified date by her primary care physician (contact information not provided) and treated with Vistaril 50 mg, PO every 6 hours and "comfort measures". On an unspecified date the patient was considered to have recovered from the hives, injection site pain and fatigue. The reporter considered the pruritus and hives to be serious other medical events. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166